Rings whose theory is $\aleph _{1}$-categorical
Algebra i logika, Tome 13 (1974) no. 2, pp. 168-187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1974_13_2_a4,
author = {B. I. Zil'ber},
title = {Rings whose theory is $\aleph _{1}$-categorical},
journal = {Algebra i logika},
pages = {168--187},
year = {1974},
volume = {13},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1974_13_2_a4/}
}
B. I. Zil'ber. Rings whose theory is $\aleph _{1}$-categorical. Algebra i logika, Tome 13 (1974) no. 2, pp. 168-187. http://geodesic.mathdoc.fr/item/AL_1974_13_2_a4/